# SDR DALA2018072404635

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 74,112 hours, 55,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH CRACK RT SIDE CANTED FRAME. STOP-DRILLED 1.5" CRACK PER SRM 53-01. ACCOMPLISHED HFEC CRACK CONTAINED IAW SRM 53-01. FABRICATED DOUBLER PER SRM 53-01 FIG 2. ALODINED PER SRM 53-10-3. PRIMED PER PROCESS STANDARD MANUAL 900-3-6 NR 3. INSTALLED DOUBLER PER SRM 53-01. RESTORED FINISH PER PS 900-3.
